# SDR F3LA2017031300088

- Difficulty date: February 22, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N223FR
- Make and model: Airbus A320-214
- Aircraft serial: 2695
- Aircraft time: 35,271 hours, 24,622 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53470402200
- Condition: Corroded
- Location: Frames 66-68
- Part time: 35,271 hours, 24,622 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE LT AFT PASSENGER DOOR CUT OUT SKIN BELOW THE SCUFF PLATE.  REPAIRED THE LT AFT PASSENGER DOOR CUT OUT SKIN.
